Browse by Fellow

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 5.

Mahajani, G. S. ; Thiruvenkatachar, V. R. (1955) Remarks on a problem in symmetric functions Proceedings of the Indian Academy of Sciences, Section A, 41 (6). pp. 225-230. ISSN 0370-0089

Mahajani, G. S. ; Thiruvenkatachar, V. R. ; Thawani, V. D. (1952) An application of Tschebyscheff Polynomials to a problem in symmetric functions Proceedings of the Indian Academy of Sciences, Section A, 35 (5). pp. 211-223. ISSN 0370-0089

Mahajani, G. S. ; Thiruvenkatachar, V. R. (1950) A note on generalised mean value theorems Proceedings of the Indian Academy of Sciences, Section A, 31 (2). pp. 124-129. ISSN 0370-0089

Mahajani, G. S. (1929) A contribution to the theory of ferromagnetic crystals Philosophical Transactions of the Royal Society A: Mathematical, Physical & Engineering Sciences, 228 . pp. 659-669. ISSN 1364-503X

Mahajani, G. S. (1926) A contribution to the theory of ferromagnetism Mathematical Proceedings of the Cambridge Philosophical Society, 23 (2). pp. 136-143. ISSN 0305-0041

This list was generated on Sat Jul 13 17:05:39 2024 UTC.